MAUDE Adverse Event Report: FIRST PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER

FIRST PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number 384232
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A report was received via medwatch indicating "small hole found in picc tubing." medical intervention was required.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One opened sample was returned for review.Functional testing of the device confirmed leakage where the tubing is inserted into the inverted triangle just below the oval disc.A closer examination of the area under magnification, found a puncture hole in the tubing which confirmed the complaint.Since the product was returned opened, a definite root cause for the damage to the catheter tubing could not be established.It could not be determined if the damage was the result of an event within the assembly, unit storage, or packaging of the product or if the damage was the result of an event within the user environment.The customer did not state if the hole was observed upon initial inspection or flushing of the device or if the defect was observed after the device was placed in the patient.Since a definite root cause could not be determined, an appropriate corrective action is not possible.Argon will continue to monitor for issues of this nature in the future.

Brand Name
FIRST PICC S/L PERIPHERALLY INSERTED CENTRAL CATHETER
Common Device Name
FIRST PICC S/L
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20391256
Report Number0001625425-2024-01115
Device Sequence Number12403695
Product Code FOZ
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)270215(10)11560144
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384232
Device Lot Number11560144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 DA
Patient SexMale
Patient Weight2 KG
Patient EthnicityNon Hispanic
Patient RaceWhite